MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 TI CORT FIX 6X45MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH 5.5 TI CORT FIX 6X45MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Model Number 186731645
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 09/15/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from depuy synthes reports an event in japan as follows: it was reported that this was a tlif (l5) for spinal stenosis on (b)(6) 2015.After surgery, an examination on (b)(6) 2017 revealed the breakage of the 2 screws in l5.The cage (t-pal) was also found to be backed out about 10 mm, but the patient was under observation for lack of symptoms.The patient was currently symptom free but had back pain.On (b)(6) 2023, a removal surgery was performed at the patient's request.The tips of the broken screws were remained in the patient¿s body.No further information is available.This complaint involves three (3) devices.This report is for one (1) 5.5 ti cort fix 6x45mm.This is report 2 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D2b: additional device product codes: kwp, mni, nkb, kwq.D9: complainant part is not expected to be returned for manufacturer review/investigation.E1: state: (b)(6).E3: reporter is a j&j sales representative.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H3/h6: device history lot, product code:186731645, lot no: arnccj.Update by (b)(4) on 23 may 2023 - the lot # arnccj does not exist in sap p02.Dhr review cannot be completed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.5 TI CORT FIX 6X45MM
Common Device Name
ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key17043493
Report Number1526439-2023-00962
Device Sequence Number15649434
Product Code MNH
UDI-Device Identifier10705034351834
UDI-Public(01)10705034351834
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110216
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186731645
Device Catalogue Number186731645
Device Lot NumberARNCCJ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2023
Initial Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 TI CORT FIX 6X45MM; UNKNOWN CAGE/SPACER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown